# SDR SWAA022754

- Difficulty date: November 20, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 66,543 hours, 72,595 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26010425
- Part serial: C1494
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AND TAXI, LEFT BRAKE CYCLES AND GRABS.  REMOVED AND REPLACED NR 1 BRAKE AND LT METERING VALVE PER MM.
